Articles | Volume 14, issue 5
https://doi.org/10.5194/npg-14-655-2007
https://doi.org/10.5194/npg-14-655-2007
25 Oct 2007
 | 25 Oct 2007

On stochastic stability of regional ocean models with uncertainty in wind forcing

L. M. Ivanov and P. C. Chu

Viewed

Total article views: 1,950 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
953 848 149 1,950 170 174
  • HTML: 953
  • PDF: 848
  • XML: 149
  • Total: 1,950
  • BibTeX: 170
  • EndNote: 174
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 30 Aug 2025
Download
Share